Jump to content


Photo

Lamictal/Depikote & Libido


  • Please log in to reply
3 replies to this topic

#1 natoking

natoking
  • Members
  • 408 posts
  • Gender:Male
  • Location:CONNECTICUT
  • Interests:Boating, biking, music, conversation, world affairs, politics, love and sex.<br /><br />I am a graphic artist.

Posted 31 March 2010 - 06:34 PM

I am taking Lamictal & Depikote for Bipolar disorder. They seem to be helping in that category but my sex-drive and performance has been effected. Has anyone out these had similar experiences? I am seeing the pdoc Saturday - I will inquire because a healthy sex life is very important. My pdoc agrees with that. I just hate to go on Viagra or something like that. I have been taking some supplements, they help a little but not much. I used to have a very high sex drive and now I feel like an old man. Ideas? Bob

#2 hippy

hippy
  • Members
  • 445 posts
  • Gender:Male

Posted 23 April 2010 - 09:36 AM

I am taking Lamictal & Depikote for Bipolar disorder. They seem to be helping in that category but my sex-drive and performance has been effected. Has anyone out these had similar experiences? I am seeing the pdoc Saturday - I will inquire because a healthy sex life is very important. My pdoc agrees with that. I just hate to go on Viagra or something like that. I have been taking some supplements, they help a little but not much. I used to have a very high sex drive and now I feel like an old man. Ideas? Bob

It could be the combination of the two meds that is causing this nasty effect on your libido. I only take depakote (Epilim), and it has zero effect on my Libido. I have also always had very high Libido, and other meds have affected that - but not Depakote.

Maybe it's the combination, or perhaps the Lamictal? That would be my (non-professional, personal experience) guess ...

Good luck! I agree that a good sex life is VERY important.

#3 Sunshineinmyface

Sunshineinmyface

    Wiki Queen

  • Members
  • 10,092 posts
  • Flag:
  • Gender:Female
  • Location:Land of 10,000 Lakes - MN

Posted 23 April 2010 - 01:06 PM

What supplements are you taking Bob....very interested to know!

Hope the pdoc has some advice for you. Surely there must be some natural alternative to viagra...we just need to search them out.

#4 natoking

natoking
  • Members
  • 408 posts
  • Gender:Male
  • Location:CONNECTICUT
  • Interests:Boating, biking, music, conversation, world affairs, politics, love and sex.<br /><br />I am a graphic artist.

Posted 23 April 2010 - 09:54 PM

Thanks for your thoughts and experiences. I have looked on the net and have read contradictory information! Some have increased libido and some decreased. I have always had very high libido and I think it is the drugs because that is when it decreased, The pdoc thinks I am just getting old! I think it's bullshit. I just want to get back to awaking hungry with a hard on! lol!